# SDR AALA201706199006

- Difficulty date: May 21, 2017
- Submitted: June 21, 2017
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 49,607 hours, 28,633 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Splice
- Part number: D5311039620001
- Condition: Corroded
- Location: Frame 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD GALLEY SPLICE AT -Y765 AND FRAME 24. REPLACED SPLICE IAW SRM  51-42-11 AND DRAWING D53112812.
